- -

The inverse along an element in rings with an involution, Banach algebras and C*-algebras

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The inverse along an element in rings with an involution, Banach algebras and C*-algebras

Show full item record

Benítez López, J.; Boasso, E. (2017). The inverse along an element in rings with an involution, Banach algebras and C*-algebras. Linear and Multilinear Algebra. 65(2):284-299. doi:10.1080/03081087.2016.1183559

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/104003

Files in this item

Item Metadata

Title: The inverse along an element in rings with an involution, Banach algebras and C*-algebras
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Properties of the inverse along an element in rings with an involution, Banach algebras and C*-algebras will be studied unifying known expressions concerning generalized inverses.
Subjects: Invertibility along an element , rings with an involution , Banach algebras , C*-algebras
Copyrigths: Reserva de todos los derechos
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2016.1183559
Publisher:
Taylor & Francis
Publisher version: https://doi.org/10.1080/03081087.2016.1183559
Thanks:
This work was supported by the Universidad Politecnica de Valencia [SP20120474].
Type: Artículo

This item appears in the following Collection(s)

Show full item record